The order of approximation of a continuous $2\pi$-periodic function by linear methods
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 10 (1969), pp. 40-50
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1969_10_a5,
author = {V. V. Zhuk},
title = {The order of approximation of a~continuous $2\pi$-periodic function by linear methods},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {40--50},
year = {1969},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1969_10_a5/}
}
V. V. Zhuk. The order of approximation of a continuous $2\pi$-periodic function by linear methods. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 10 (1969), pp. 40-50. http://geodesic.mathdoc.fr/item/IVM_1969_10_a5/